An Inequality between the Exterior Diameter and the Mean Curvature of Bounded Immersions.
Mathematische Zeitschrift, Tome 178 (1981), pp. 77-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173088,
author = {Luqesio P. de Jorge and F.V. Xavier},
title = {An {Inequality} between the {Exterior} {Diameter} and the {Mean} {Curvature} of {Bounded} {Immersions.}},
journal = {Mathematische Zeitschrift},
pages = {77--82},
year = {1981},
volume = {178},
zbl = {0464.53043},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173088/}
}
TY - JOUR AU - Luqesio P. de Jorge AU - F.V. Xavier TI - An Inequality between the Exterior Diameter and the Mean Curvature of Bounded Immersions. JO - Mathematische Zeitschrift PY - 1981 SP - 77 EP - 82 VL - 178 UR - http://geodesic.mathdoc.fr/item/MZ_1981__178_173088/ ID - MZ_1981__178_173088 ER -
Luqesio P. de Jorge; F.V. Xavier. An Inequality between the Exterior Diameter and the Mean Curvature of Bounded Immersions.. Mathematische Zeitschrift, Tome 178 (1981), pp. 77-82. http://geodesic.mathdoc.fr/item/MZ_1981__178_173088/